# SDR AALA202512030405

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 81,411 hours, 34,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2929
- Condition: No Test
- Location: Zone 200
- Part time: 59,712 hours, 34,470 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERNAL LOAD FAULT MESSAGE FOR AFT LEFT EMERGENCY POWER SUPPLY UNIT DISPLAYED DURING SYSTEM TEST. REPLACED AFT LEFT EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPEWRATIONAL CHECK PER AMM 33-51-38.
